# SDR CALA2022042501058

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 78,916 hours, 18,944 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 141N3331
- Condition: Dented
- Location: Sta 399
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FUSELAGE 2FT AFT OF L1 DOOR APPROX STATION 399 STRINGER S16 DENT APPROX DIMENSIONS 2IN WIDE 3IN HIGH AND 1/8IN DEEP. DENT MEASURSES 1.9 X 2.7 IN WITH DEPTH OF 0.120". LOCATED 6.5 IN REQUESTING QC DO A SKIN THICKNESS INSPECTION AT BLENDED AREA OF AS REQUESTED PERFORMED THICKNESS MEASUREMENT OF BLENDED AREA REF AFT OF STA 395 AT STRINGER 16L. BLENDED SCRATCHES. DENT . 757 NDT PART 4-51-00-01. LOWEST RECORDED THICKNESS OF .056". VERIFIED INSURANCE CUT PER SRM 53-00-01-2R-28 4 F.  ALSO CONFIRMED ORIGINAL THICKNESS MEASUREMENT OF 0.062". REMOVED DAMAGE SKIN PER SRM 53-00-01-2R-28 REPAIR 28 PARA 4 PERFORMED HFEC OF CUTOUT AND HOLES FROM REMOVED FASTENERS PER PERFORMED INSPECTION OF DAMAGE REMOVAL PER SRM 53-00-01-2R-28 PERFORMED INSURANCE CUT PER SRM 53-00-01-2R-28 REPAIR 26 PARA 4 STEPA THRU D NDT PT 6 51-00-19, AND 51-00-16 TO SATISFY 4 E AND G OF SRM REPAIR 28 PARA 4 STEPA THRU D.  OK TO CONTINUE. STEP F AND VERFIED ORGINAL SKIN AS .062"  WITH MIC 53-00-01-2R-28.  NO CRACK INDICATIONS OBSERVED. RII CW ON STEPS I THRU O, AND VERIFIED WASHERS, OK TO INSTALL REPAIR. VERIFIED REPAIR -3 FILLER AS .063 2024-T3 CLAD PO 8598582 AND -1 MATERIAL VERIFICATION CW PER ABOVE, OK TO FABRICATE. PER SRM 53-00-01-2R-28 REPAIR 28  PERFORMED PARA 4 STEPS I THRU DOUBLER AS .071 2024-T3 CLAD PO 7217276345 PER SRM O INSTALLED REPAIR WASHER WERE NEEDED PER PARA 4 STEP P(1) O.K. 53-00-01-2R-28. TO INSTALL ALL REPAIR PARTS COMPLETED HFEC INSP OF CUTOUT AREA IAW  757 NDT PT6 51-00-19 . VERIF
